RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 4, Pages 714–716 (Mi dan22011)  

MATHEMATICS

Exponents of elliptic curves

I. R. Shafarevich


Full text: PDF file (377 kB)

Bibliographic databases:
Presented: И. М. Виноградов
Received: 20.12.1956

Citation: I. R. Shafarevich, “Exponents of elliptic curves”, Dokl. Akad. Nauk SSSR, 114:4 (1957), 714–716

Citation in format AMSBIB
\Bibitem{Sha57}
\by I.~R.~Shafarevich
\paper Exponents of elliptic curves
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 4
\pages 714--716
\mathnet{http://mi.mathnet.ru/dan22011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094363}
\zmath{https://zbmath.org/?q=an:0081.15401}


Linking options:
  • http://mi.mathnet.ru/eng/dan22011
  • http://mi.mathnet.ru/eng/dan/v114/i4/p714

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019